Coke Coke

Trolley

Log in or Register to start shopping

 

Benylin Mucus Cold & Flu All In One Tablets 6 For 5

Benylin Mucus Cold & Flu All In One Tablets 6 For 5

16s x 6 x 1

RSP:£4.69
POR:37.78%
Pack Size:16s
Pack Quantity:16 x Tablets
Product Code:152271
VAT Code:Standard
Brand:Benylin
Product Category:Grocery > Medicines > Cold Remedies
3574660667769
  • For sore throat, blocked & runny nose and mucus cough
  • Thins and loosens chest mucus

 

Product Marketing

Guaifenesin, Paracetamol, Phenylephrine

For the relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.

Ingredients

Active Ingredients: Each Tablet contains the Active Ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg

Contains paracetamol

 

Additional Information

  • Pack Type: Box

 

Preparation and Usage

Dose: For oral use only.
Swallow whole with water. Do not chew.
Adults, the elderly and children 12 years and over:
2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.
Do not give to children under 12 years old.

Please read the enclosed leaflet carefully before you take these tablets. Do not use tablets after the date shown on the pack.

Storage

Do not store above 25°C.

Max Temp °C: 25

 

Safety

Warning: Do not exceed the stated dose.

Contains Paracetamol
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If symptoms persist consult your doctor. If you are taking medication or are under medical care, consult your doctor before using this medicine.
Do not take with other flu, cold or decongestant products. Keep all medicines out of the reach and sight of children.

 

Manufacturer's Address

MA holder:
Perrigo,
Braunton,
Devon,
EX33 2DL,
UK.

 

Distributor's Address

McNeil Products Ltd,
Maidenhead,
Berkshire,
SL6 3UG,
UK.

 

 

Recommended for you

 

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.

Welcome!

×

In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »